# SDR TIPR200736003

- Difficulty date: July 24, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Aircraft time: 76,241 hours, 18,797 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1320 BETWEEN STRINGER 36L TO STRINGER 37L SKIN HAS CORROSION.  REMOVED CORROSION IN ACCORDANCE WITH B767MM51-00-53.  ORIGINAL MATERIAL THICKNESS .056 MATERIAL REMOVED .019 MATERIAL REMAINING .037.  FOUND TO BE BEYOND LIMITS IN ACCORDANCE WITH B767 SRM 53-00-01.  FABRICATED AND INSTALLED REPAIR DOUBLER IN ACCORDANCE WITH B767 SRM 53-00-01.  REFERENCE SERVICE ORDER 599125 OPERATION 25254.
